Alcune proprietà degli spazi quasi algebrici
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 46 (1969) no. 6, pp. 653-658
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
A q-algebraic function is an analytic function that is in the algebraic closure of the ring of polynomials. In this work we study the q-algebraic spaces (i.e. the ringed spaces that locally are isomorphic to the locus of zeros of a finite number of q-algebraic functions) and we prove, for instance, that any q-algebraic, compact, connected manifold of $\mathbf{R}^{n}$ is homogeneous (in the q-algebraic sense).
@article{RLINA_1969_8_46_6_a3,
author = {Lazzeri, Fulvio and Tognoli, Alberto},
title = {Alcune propriet\`a degli spazi quasi algebrici},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {653--658},
year = {1969},
volume = {Ser. 8, 46},
number = {6},
zbl = {0195.50902},
mrnumber = {0262546},
language = {it},
url = {http://geodesic.mathdoc.fr/item/RLINA_1969_8_46_6_a3/}
}
TY - JOUR AU - Lazzeri, Fulvio AU - Tognoli, Alberto TI - Alcune proprietà degli spazi quasi algebrici JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1969 SP - 653 EP - 658 VL - 46 IS - 6 UR - http://geodesic.mathdoc.fr/item/RLINA_1969_8_46_6_a3/ LA - it ID - RLINA_1969_8_46_6_a3 ER -
%0 Journal Article %A Lazzeri, Fulvio %A Tognoli, Alberto %T Alcune proprietà degli spazi quasi algebrici %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1969 %P 653-658 %V 46 %N 6 %U http://geodesic.mathdoc.fr/item/RLINA_1969_8_46_6_a3/ %G it %F RLINA_1969_8_46_6_a3
Lazzeri, Fulvio; Tognoli, Alberto. Alcune proprietà degli spazi quasi algebrici. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 46 (1969) no. 6, pp. 653-658. http://geodesic.mathdoc.fr/item/RLINA_1969_8_46_6_a3/